# SDR REXA2017120901248

- Difficulty date: December 9, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 7,697 hours, 5,280 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB HAS MULTIPLE CRACKS AT MID STEP UPPER RADIUS
REPAIRED PAX DOOR AFT WEB IAW CRJ 900 SRM 52-11-04 
AAR AP 403
